# SDR CA110822001

- Difficulty date: August 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,355 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 70282721801
- Condition: Failed
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE CREW REPORTED A SPOILER FAULT WHICH THEY COULD NOT RESET USING QRH PROCEDURE.  CREW DECLARED AN EMERGENCY ON LANDING.  FOLLOWING FIM`S 45-45-00-810-899-A00, 27-03-00-810-92E-A00, FOUND FCM4  FAULTED, REPLACED FCM4 IAW AMM 27-03-02 CHECK SERVICEABLE.
